Alert archive / Mississippi / Flash Flood Warnings in 2005
Flash Flood Warning 35, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Apr 11, 2005, 11:28 AM CDT for Grenada County, Mississippi. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2005, 11:28 AM CDT (16:28 UTC)
- Expired
- Apr 11, 2005, 5:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Grenada County, MS
The radar
The Columbus AFB radar (KGWX), 139 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 4.5 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 530 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 522 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KJAN 111629
FFWJAN
MSC043-112230-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1128 AM CDT MON APR 11 2005
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GRENADA COUNTY IN NORTH CENTRAL MISSISSIPPI
THIS INCLUDES THE CITY OF GRENADA
* UNTIL 530 PM CDT
* AT 1128 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SLOW MOVING BAND OF THUNDERSTORMS WITH VERY HEAVY RAIN OVER
WESTERN AND CENTRAL PORTIONS OF THE COUNTY. PERIODS OF HEAVY RAIN
ARE EXPECTED TO CONTINUE MUCH OF THE AFTERNOON.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HOLCOMB AND
GRENADA LAKE.
RADAR INDICATES THAT 1 TO 2 INCHES OF RAIN HAS ALREADY FALLEN OVER
THE WESTERN PORTION OF THE COUNTY. ADDITIONAL RAINFALL AMOUNTS OF 2
TO 4 INCHES ARE POSSIBLE IN THE WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
LAT...LON 3387 8976 3387 8951 3369 8952 3368 9012
3381 9012 3382 8993 3384 8991 3390 8991
3390 8977
$$
CRAVENWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 11, 11:13 AM CDT, 15 minutes earlier.
Area forecast discussion, Apr 11, 11:13 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION...MESOSCALE UPDATE NATIONAL WEATHER SERVICE JACKSON MS 1113 AM CDT MON APR 11 2005 ...SEVERE THUNDERSTORMS ON TAP FOR THE AREA THROUGH TONIGHT... .DISCUSSION...INFORMATION FROM THIS MORNINGS COMPUTER MODELS REMAINS AMAZINGLY CONSISTENT. VISIBLE SATELLITE IMAGERY SHOWS BREAKS IN THE CLOUD COVER OVER THE SOUTHERN TIER OF COUNTIES AND PARISHES (ESPECIALLY THE SOUTHWEST)...WHICH WILL ALLOW INSTABILITY TO BE MAXIMIZED IN THIS AREA. WITH THE STRONGLY DIFFLUENT FLOW ALOFT...BACKING SURFACE WIND FIELDS...AND A 40 TO 50 KNOT LOW-LEVEL JET ACROSS THIS REGION...IT LOOKS LIKE STORMS WILL FIRE AHEAD OF THE ADVANCING SQUALL LINE AROUND LUNCHTIME ACROSS THE SOUTHWEST...THEN MOVE NORTHEASTWARD. CONSIDERING A HIGH RISK FOR SEVERE WEATHER IN PLACE ACROSS PARTS OF THE FORECAST AREA (AND THE ASSOCIATED PDS TORNADO WATCH)...THE APPROACHING DYNAMICAL SUPPORT...AND THE AMOUNT OF WIND SHEAR IN PLACE...I WILL MENTION TORNADOES IN THE TEXT/GRIDDED FORECASTS WITH THE MORNING UPDATE. ANOTHER CONCERN HAS BEEN FLASH FLOODING. AFTER CONSULTATION WITH THE SERVICE HYDROLOGIST...ILL HOLD OFF ON ANY EXPANSION OF THE FLASH FLOOD WATCH. IT STILL LOOKS LIKE WE COULD SEE THREE INCH (OR GREATER) AMOUNTS WITH THESE STORMS. BE FOREWARNED THOUGH...THIS EXPANSION WILL PROBABLY OCCUR WITH THE AFTERNOON PACKAGE OF PRODUCTS. WIND SPEEDS HAVE BEEN ANOTHER CONCERN FOR THE REGION TODAY. AREA SURFACE OBSERVATIONS SHOW SUSTAINED WINDS GUSTING BETWEEN 25 AND 30 KNOTS SOUTH OF INTERSTATE 20 AND WEST OF INTERSTATE 55. THE HIGHER WIND SPEEDS SHOULD REMAIN AROUND THIS AREA THANKS TO BETTER SUNSHINE AND INCREASED MIXING. WIND PROFILER DATA TO OUR WEST SHOWS WINDS OVER 40 KNOTS AT 925 MB AND 850 MB. NO DOUBT THAT SOME OF THIS ENERGY WILL MIX DOWN TO THE SURFACE (WHICH BRINGS US CLOSE TO WIND ADVISORY CRITERIA)...BUT WE THINK THAT THIS WILL LIKELY BE ECLIPSED BY ANY RISK OF SEVERE WEATHER ACROSS THE AREA. SO FOR NOW...WELL KEEP THE LAKE WIND ADVISORY IN EFFECT. OTHER THAN UPDATING FOR THE TORNADO WATCH...I HAVE TWEAKED THE GRIDDED FORECAST BASED UPON OBSERVATIONAL TRENDS. MANY PRODUCTS WILL BE UPDATED WITH THIS PACKAGE. THEY SHOULD BE COMING SHORTLY. UPDATED ISC GRIDS WILL BE POSTED TO THE INTERNET AS SOON AS I CAN COMPLETE THEM. && .JAN WATCHES/WARNINGS/ADVISORIES... MS...LAKE WIND ADVISORY ALL ZONES UNTIL 10 PM...FLASH FLOOD WATCH UNTIL MIDNIGHT FOR AREAS ALONG AND WEST OF THE I-55 CORRIDOR. LA...LAKE WIND ADVISORY ALL ZONES UNTIL 10 PM AND FLASH FLOOD WATCH UNTIL MIDNIGHT ALL ZONES. AR...LAKE WIND ADVISORY ALL ZONES UNTIL 10 PM AND FLASH FLOOD WATCH UNTIL MIDNIGHT ALL ZONES. && BUTTS
Hazardous weather outlook, Apr 11, 6:11 AM CDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 611 AM CDT MON APR 11 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 121111- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 611 AM CDT MON APR 11 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TODAY AND TONIGHT... ...THUNDERSTORMS... TODAY...NUMEROUS SEVERE THUNDERSTORMS WILL OCCUR GENERALLY ALONG AND WEST OF INTERSTATE 55. EAST OF INTERSTATE 55...SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED...MAINLY DURING THE AFTERNOON. THIS EVENING....NUMEROUS SEVERE THUNDERSTORMS WILL OCCUR IN AREAS ALONG AND EAST OF INTERSTATE 55. A POTENT STORM SYSTEM WILL MOVE INTO THE LOWER MISSISSIPPI VALLEY TODAY. GUSTY SOUTH WINDS AHEAD OF THE SYSTEM WILL FORCE DEEP GULF MOISTURE INTO THE REGION. POWERFUL JET STREAM DYNAMICS THAT WILL MOVE INTO THE AREA WILL PROVIDE AMPLE SUPPORT FOR VIGOROUS THUNDERSTORM DEVELOPMENT. INCREASING WIND SHEAR (OR THE CHANGE IN WIND DIRECTION AND/OR SPEED WITH HEIGHT) WILL INCREASE THE POTENTIAL FOR SEVERE...LONG LIVED STORMS. TODAY...SUPERCELL THUNDERSTORMS WILL DEVELOP IN AREAS ALONG AND WEST OF THE INTERSTATE 55 CORRIDOR. THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL AND ISOLATED TORNADOES. BY THIS EVENING...THESE STORMS WILL CONGEAL INTO A SQUALL LINE. DAMAGING WIND GUSTS AND LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER RISKS...HOWEVER ISOLATED TORNADOES CANNOT BE RULED OUT. THE RISK OF SEVERE STORMS WILL DECREASE FROM THE WEST TONIGHT AS THE COLD FRONT MOVES THROUGH THE AREA. ...FLOODING... HEAVY RAINFALL WILL OCCUR ACROSS THE OUTLOOK AREA TODAY AND TONIGHT. A POWERFUL SPRINGTIME STORM SYSTEM WILL AFFECT THE LOWER MISSISSIPPI VALLEY TODAY AND TONIGHT. WITH COPIOUS AMOUNTS OF MOISTURE IN PLACE...PERIODS OF HEAVY RAINFALL CAN BE EXPECTED. ALONG AND WEST OF THE INTERSTATE 55 CORRIDOR...SEVERAL PERIODS OF SHOWERS AND THUNDERSTORMS WILL OCCUR TODAY. THE UPPER LEVEL WINDS SUPPORT TRAINING OF THUNDERSTORMS OVER THIS AREA TODAY...WHICH WILL RESULT IN WIDESPREAD ONE TO THREE INCH RAINFALL AMOUNTS. ISOLATED RAINFALL TOTALS OF FOUR TO FIVE INCHES WILL BE POSSIBLE. THE THUNDERSTORMS WILL BEGIN TO PROGRESSIVELY MOVE EASTWARD BY THIS EVENING. WHILE TRAINING OF THUNDERSTORMS IS NOT EXPECTED...RAINFALL ACCUMULATIONS OF ONE TO TWO INCHES WILL BE COMMON IN AREAS EAST OF INTERSTATE 55. EXPECT PONDING OF WATER ON ROADWAYS AND LOW LYING AREAS. ...NON PRECIPITATION... A LAKE WIND ADVISORY HAS BEEN ISSUED TODAY FOR THE OUTLOOK AREA. SOUTHERLY WINDS WILL INCREASE IN INTENSITY OVER THE LOWER MISSISSIPPI RIVER VALLEY AS THE STRONG SYSTEM APPROACHES THE AREA. SUSTAINED WINDS OF 20 MPH WITH OCCASIONAL GUSTS TO 30 MPH CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL LIKELY BE NEEDED TODAY AND TONIGHT. OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH THE EVENING OF SUNDAY APRIL 17. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Apr 11, 10:41 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1041 AM CDT MON APR 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM HAIL 7 N EDEN 33.09N 90.32W
04/11/2005 0.88 INCH HOLMES MS PUBLIC
PENNY TO NICKEL SIZE HAIL REPORTED IN THORNTON. HAIL FELL
OVER A 7 MINUTE DURATION
&&
19Local storm report, Apr 11, 10:48 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1048 AM CDT MON APR 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1046 AM HAIL GREENWOOD 33.52N 90.19W
04/11/2005 0.50 INCH LEFLORE MS EMERGENCY MNGR
&&
19Local storm report, Apr 11, 11:02 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1102 AM CDT MON APR 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1059 AM HAIL 1 N GRENADA 33.79N 89.81W
04/11/2005 0.25 INCH GRENADA MS EMERGENCY MNGR
&&
19Special weather statement, Apr 11, 11:06 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1106 AM CDT MON APR 11 2005 ARZ074>075-LAZ007>009-015>016-023>026- -MSZ018>019-025>028-034>036-040>042-047-053-059>061-120000- ASHLEY AR-CHICOT AR-CATAHOULA LA-CONCORDIA LA- EAST CARROLL LA-FRANKLIN LA-MADISON LA-MOREHOUSE LA- RICHLAND LA-TENSAS LA-WEST CARROLL LA-ADAMS MS- BOLIVAR MS-CARROLL MS-CLAIBORNE MS-FRANKLIN MS- GRENADA MS-HOLMES MS-HUMPHREYS MS-ISSAQUENA MS- JEFFERSON MS-LEFLORE MS-MONTGOMERY MS-SHARKEY MS- SUNFLOWER MS-WARREN MS-WASHINGTON MS-YAZOO MS- TORNADO WATCH NUMBER 150 REMAINS VALID UNTIL 7 PM CDT FOR THE FOLLOWING AREAS IN ARKANSAS THIS WATCH INCLUDES 2 COUNTIES IN SOUTHEAST ARKANSAS ASHLEY CHICOT IN LOUISIANA THIS WATCH INCLUDES 9 COUNTIES IN NORTHEAST LOUISIANA CATAHOULA CONCORDIA EAST CARROLL FRANKLIN MADISON MOREHOUSE RICHLAND TENSAS WEST CARROLL IN MISSISSIPPI THIS WATCH INCLUDES 17 COUNTIES IN CENTRAL MISSISSIPPI HOLMES HUMPHREYS YAZOO IN NORTH CENTRAL MISSISSIPPI CARROLL GRENADA LEFLORE MONTGOMERY IN NORTHWEST MISSISSIPPI BOLIVAR SUNFLOWER WASHINGTON IN SOUTHWEST MISSISSIPPI ADAMS CLAIBORNE FRANKLIN JEFFERSON IN WEST CENTRAL MISSISSIPPI ISSAQUENA SHARKEY WARREN THIS INCLUDES THE CITIES OF...CROSSETT...NORTH CROSSETT... HAMBURG...WEST CROSSETT...GREENWOOD...TALLULAH...WINNSBORO... ROLLING FORK...ANGUILLA...NATCHEZ...RAYVILLE...DELHI... YAZOO CITY...FAYETTE...PORT GIBSON...GRENADA...VICKSBURG... LAKE PROVIDENCE...DERMOTT...LAKE VILLAGE...EUDORA...WINONA... INDIANOLA...RULEVILLE...VAIDEN...NORTH CARROLLTON...CARROLLTON... CLEVELAND...BASTROP...DURANT...TCHULA...LEXINGTON...PICKENS... GOODMAN...BELZONI...ISOLA...GREENVILLE...MAYERSVILLE...BUDE... ROXIE...MEADVILLE...OAK GROVE...EPPS...VIDALIA...FERRIDAY... WEST FERRIDAY...JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH AND WATERPROOF. 10
Local storm report, Apr 11, 11:18 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1118 AM CDT MON APR 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 AM HAIL 2 SE GREENWOOD 33.50N 90.17W
04/11/2005 0.75 INCH LEFLORE MS LAW ENFORCEMENT
REPORTED BY LEFLORE S.O.
&&
19Local storm report, Apr 11, 11:22 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1122 AM CDT MON APR 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM HAIL INVERNESS 33.35N 90.59W
04/11/2005 0.50 INCH SUNFLOWER MS EMERGENCY MNGR
&&
19The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 4:10 AM CDT | Severe Thunderstorm Warning | JAN | Warren | 80 min |
| Apr 11, 5:11 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 64 min |
| Apr 11, 6:16 AM CDT | Severe Thunderstorm Warning | JAN | Madison | 44 min |
| Apr 11, 7:38 AM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore | 67 min |
| Apr 11, 7:41 AM CDT | Severe Thunderstorm Warning | JAN | Attala | 64 min |
| Apr 11, 8:10 AM CDT | Severe Thunderstorm Warning | JAN | Holmes | 65 min |
| Apr 11, 8:33 AM CDT | Severe Thunderstorm Warning | JAN | Attala | 27 min |
| Apr 11, 8:51 AM CDT | Severe Thunderstorm Warning | JAN | Attala | 54 min |
| Apr 11, 9:06 AM CDT | Severe Thunderstorm Warning | JAN | Carroll | 54 min |
| Apr 11, 9:07 AM CDT | Severe Thunderstorm Warning | JAN | Holmes | 53 min |
| Apr 11, 9:44 AM CDT | Flash Flood Warning | JAN | Holmes | 3 hr |
| Apr 11, 10:02 AM CDT | Flash Flood Warning | JAN | Leflore | 3 hr |
| Apr 11, 10:28 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Leflore | 47 min |
| Apr 11, 10:36 AM CDT | Flash Flood Warning | JAN | Carroll | 3 hr |
| Apr 11, 11:11 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada | 64 min |
| Apr 11, 11:20 AM CDT | Flash Flood Warning | JAN | Humphreys, Sunflower, Washington | 6 hr |
| Apr 11, 11:22 AM CDT | Severe Thunderstorm Warning | JAN | Leflore | 53 min |
| Apr 11, 12:09 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada | 66 min |
| Apr 11, 2:06 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 39 min |
| Apr 11, 2:07 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 53 min |
| Apr 11, 2:20 PM CDT | Tornado Warning | JAN | Issaquena, Sharkey | 40 min |
| Apr 11, 2:25 PM CDT | Flash Flood Warning | JAN | Carroll, Holmes, Leflore | 6 hr |
| Apr 11, 2:38 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Yazoo | 67 min |
| Apr 11, 2:52 PM CDT | Severe Thunderstorm Warning | JAN | Leflore | 68 min |
| Apr 11, 3:56 PM CDT | Flash Flood Warning | JAN | Warren | 2 hr |
| Apr 11, 4:03 PM CDT | Severe Thunderstorm Warning | JAN | Warren | 42 min |
| Apr 11, 4:23 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 52 min |
| Apr 11, 4:41 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Webster | 64 min |
| Apr 11, 5:19 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 56 min |
| Apr 11, 5:27 PM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 48 min |
| Apr 11, 6:13 PM CDT | Severe Thunderstorm Warning | JAN | Forrest | 32 min |
| Apr 11, 6:36 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 40 min |
| Apr 11, 6:41 PM CDT | Tornado Warning | JAN | Marion | 64 min |
Nearby
Flash Flood Warnings in Mississippi, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.